Facebook Instagram Twitter RSS Feed Back to top

Waring's Problem with digital restrictions in $\mathbb{F}q[X]$

In: Mathematica Slovaca, vol. 60, no. 6
Manfred G. Madritsch
Detaily:
Rok, strany: 2010, 801 - 810
Kľúčové slová:
finite fields, digit expansions, Waring’s Problem
O článku:
We present a generalization of a result due to Thuswaldner and Tichy to the ring of polynomials over a finite fields. In particular, we want to show that every polynomial of sufficiently large degree can be represented as sum of $k$th powers, where the bases evaluated on additive functions meet certain congruence restrictions.
Ako citovať:
ISO 690:
Madritsch, M. 2010. Waring's Problem with digital restrictions in $\mathbb{F}q[X]$. In Mathematica Slovaca, vol. 60, no.6, pp. 801-810. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0048-0

APA:
Madritsch, M. (2010). Waring's Problem with digital restrictions in $\mathbb{F}q[X]$. Mathematica Slovaca, 60(6), 801-810. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0048-0
O vydaní: